# SDR MASA2018080653456

- Difficulty date: August 5, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 31,905 hours, 26,495 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Left Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT WARNING MESSAGE. R & R THE LT COWL ANTI-ICE VALVE,  R & R CROSSBLEED DUCT, AND R & R THE PACKING FOR TEMP CONTROL INLET.
